Author = Li, Sheng-Gang
Number of Articles: 3
1. Further study on $(L,M)$-fuzzy topologies and $(L,M)$-fuzzy neighborhood systems

Volume 11, Issue 3, May and June 2014, Pages 109-123

Hu Zhao; Sheng-gang Li; Gui-xiu Chen


2. Measures of fuzzy semicompactness in $L$-fuzzy topological spaces

Volume 10, Issue 6, November and December 2013, Pages 91-100

Wen-Hua Yang; Sheng-Gang Li; Hu Zhao


3. M-FUZZIFYING DERIVED OPERATORS AND DIFFERENCE DERIVED OPERATORS

Volume 7, Issue 2, May and June 2010, Pages 71-81

Xiu Xin; Fu-Gui Shi; Sheng-Gang Li